# SDR FDEA202307241277

- Difficulty date: July 24, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC27401
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND ON LEFT HAND WING INBOARD FLAP   INBOARD AFT SEGMENT UPPER SKIN AT STATION XIFH 223. EXISTING REPAIR DOUBLER AT LEFT HAND WING INBOARD FLAP INBOARD AFT SEGMENT UPPER   SKIN AT STATION XIFH 223 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-  00-00-2R REPAIR GENERAL FIGURE 205 SHEET 1. EA # 1-5730-T0375159 PART 1 TITLE: WINGS   PLATES AND SKINS - EXISTING REPAIR DOUBLER FOUND ON LHW I/B FLAP PANEL INTSL P/N   ARC2735-501, UPPER SKIN P/N ARC2740-1 AT XIFH 223 ACCOMPLISHED. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. EO # 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED.
